Aa
A
A
Close
Avatar universal
Excessive menstrual bleeding....need doctors advice please!!
I have been on the birth control pill Jolivette for about 4-5 months.  I just stopped nursing maybe a couple of days ago.  I had may period, stopped for one week, and then had it again for 4 weeks straight, continuous bleeding.  Called the doctors they switched me to Loestrin.  I started that and it took me maybe 3 days and finally I stopped bleeding.  3 more days later (today) I am starting to bleed again.  I have been on Loestrin for a week and a half.  I am so tired of bleeding.  Please tell me if this is normal, I am ready to give up the BC all together.  
Cancel
1 Answers
1 Answers
Page 1 of 1
689265 tn?1251133687
This happened to me. I don't take the bc pill. If you're allergic to one, it's quite likely you'll be allergic to most of them. I would look at alternative methods of contraception
Comment
Cancel
689265 tn?1251133687
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
4851940 tn?1385441629
Blank
United Kingdom
17049300 tn?1457716777
Blank
Philadelphia, PA
144586 tn?1284669764
Blank